# SDR DALA2016012800721

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 107,955 hours, 13,213 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR STRUCTURE BS 1120, S10L - S11L.  INNER CHORD SHEAR TIE ANGLE FOUND CRACKED.  REPLACED UPPER FUSELAGE INSTERIOR STRUCTURE BS 1120 S10A LT - S11 LT INNER CHEAR ANGLE IAW DWG 65B25727 AND 65B01749 AND SRM 51-40-02, REV 95.  THE CHEAR MAKE FROM 7075-0 0.063" AND HEAT TREAT TO T62 IAW SA5126-61001-2 AND DWG 65B01749 REV LETTER. JOB COMPLETED.
